Blank Cover Image
所蔵情報QRコード

Annals of mathematical sciences and applications

資料種別:
雑誌
背文字タイトル:
Annals of Mathematical Sciences and Applications
出版情報:
Somerville, Mass. : International Press, 2016-
形態:
v. ; 26 cm
巻次年月次:
Vol. 1, no. 1 (2016)-
ISSN:
2380288X
書誌ID:
AA12753180
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

International Press

7 電子ジャーナル Annals of science

EBSCOhost Academic Search Premier, Taylor & Francis

2 電子ジャーナル Annals of mathematics

JSTOR Mathematics and Statistics, University of Virginia

Toni, Bourama

SpringerLink Books Mathematics and Statistics Without Lecture Notes 2016, Springer

3 電子ジャーナル Annals of mathematics

Miscellaneous Ejournals, University of Virginia

EBSCOhost Academic Search Premier, Mili Publications

4 電子ジャーナル Annals of mathematics

JSTOR Arts and Sciences I, University of Virginia

British Society for the History of Science

Taylor & Francis

Kraus Reprint

6 電子ジャーナル Annals of science

Taylor & Francis Journals Complete, Taylor & Francis

12 電子ジャーナル Annals of mathematical logic

Elsevier SD Backfile Complete, North-Holland

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12